Fluctuation problem in electromagnetic cascades. II

Srinivasan, S. K. ; Iyer, K. S. S. ; Koteswara Rao, N. V. (1964) Fluctuation problem in electromagnetic cascades. II Zeitschrift für Physik A Hadrons and Nuclei, 177 (2). pp. 164-173. ISSN 0939-7922

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/xl64ug68326816...

Related URL: http://dx.doi.org/10.1007/BF01375334


The fluctuation problem in electromagnetic cascades is examined in the light of the new approach to Cascade Theory. The moments of the number distribution of electrons produced in the entire shower (corresponding to infinite thickness) are obtained explicitly by a direct evaluation of inversion integrals. In particular, it is shown that the mean number of electrons that are produced in the shower for an energy greater than E is found to be proportional to E0/E, while E0 is the energy of the primary electron. In view of this result, it has been found possible to evaluate the higher moments of the number distribution explicitly.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:37006
Deposited On:14 Apr 2011 09:11
Last Modified:14 Apr 2011 09:11

Repository Staff Only: item control page